Institut de Mathématiques de Luminy

PUBLICATIONS 2001


Nombre de productions : 47

  Aberkane Ali.
Exemples de suites de complexité inférieure à 2n.
Bull. Belge. Math. Soc. 8, 161-180, 2001.
 
  Andreoli Jean-Marc.
Focussing and proof construction.
Ann. Pure Appl. Logic 107, no. 1-3, 131--163, 2001.
 
  Ankabout Karim.
Relations d'orthogonalité de Schur "généralisées" pour les espaces symétriques r?uctifs ["Generalized" Schur orthogonality relations for reductive symmetric spaces].
J. Funct. Anal. 185, no. 1, 63--110, 2001.
 
  Arnoux Pierre, Ito Shunji.
Pisot substitutions and Rauzy fractals.
Journées Montoises d'Informatique Théorique (Marne-la-Vallée, 2000). Bull. Belg. Math. Soc. Simon Stevin 8, no. 2, 181--207, 2001
 
  Arnoux Pierre.
Recoding Sturmian sequences on a subshift of finite type. Chaos from order, a worked out example.
Proceedings de FIESTA, eds. Eric Goles et Servet Martinez, 2001
 
  Ashikhmin A., Litsyn S., Tsfasman M.A.
Asymptotically good quantum codes.
Physical Review A, vol. 63, 032311, pp.1-5, 2001.
 
  Ashikhmin Alexei, Barg Alexander, Vladuts Serge.
Linear codes with exponentially many light vectors.
J. Combin. Theory Ser. A 96, no. 2, 396--399, 2001.
 
  Barbolosi Dominique, Faivre Christian.
Sur la somme des quotients partiels du développement en fraction continue [On the sum of partial quotients of a continued fraction expansion].
Colloq. Math. 89, no. 2, 159--167, 2001.
 
  Berthé Valérie, Vuillon Laurent.
Palindromes and two-dimensional Sturmian sequences.
J. Autom. Lang. Comb. 6, 121--138, 2001
 
  Berthé Valérie.
Autour du système de numération d'Ostrowski [On Ostrowski's numeration system].
Bull. Belg. Math. Soc. 8, 209--238, 2001
 
  Berthé Valérie.
Thue-Morse sequence.
Encyclopaedia of Mathematics, Supplement II, Kluwer Academic Publishers, 461--462, 2001
 
  Brasselet Jean-Paul, Lehmann Daniel, Seade José, Suwa Tatsuo.
Milnor Classes of local Complete Intersections.
Trans. Amer. Math. Soc. 354, no 4, 1351-1371, 2001.
 
  Brasselet Jean-Paul.
Introduction to toric varieties.
Publicações Matemáticas do IMPA. [IMPA Mathematical Publications] 23 Colóquio Brasileiro de Matemática. [23rd Brazilian Mathematics Colloquium] Instituto de Matemática Pura e Aplicada (IMPA), Rio de Janeiro, iv+54 pp. ISBN: 85-244-0175-3, 2001.
 
  Brasselet Jean-Paul.
Singularities and noncommutative geometry.
New developments in singularity theory (Cambridge, 2000), 135--155, NATO Sci. Ser. II Math. Phys. Chem., 21, Kluwer Acad. Publ., Dordrecht, 2001.
 
  Bressaud Xavier, Zweimuller Roland.
Non exponential law of entrance times in asymptotically rare events for intermittent maps with infinite invariant measure.
Annales Henri Poincarré 2, no.3, 1 - 12, 2001
 
  Bucciarelli Antonio, Ehrhard Thomas.
On phase semantics and denotational semantics : the exponentials.
Ann. Pure Appl. Logic 109, no. 3, 205--241, 2001.
 
  Burckel Serge.
Syntactical Methods for Three Strands Braids.
Journal of Symbolic Computation, 31-5, 557-564, 2001
 
  Carmona Jacques.
Plongements de séries discrètes pour un espace symétrique réductif.
J. Funct. Anal. 182, 16--50, 2001
 
  Cassaigne Julien.
Recurrence in infinite words.
Proceedings of the 18th Symposium on Theoretical Aspects of Computer Science (STACS 2001), Dresden (Allemagne), Lecture Notes in Computer Science 2010, Springer Verlag, 1--11, 2001
 
  Fages François, Ruet Paul, Soliman Sylvain.
Linear concurrent constraint programming: operational and phase semantics.
Inform. and Comput., vol.165, no.1, pp.14--41, 2001.
 
  Ferenczi Sébastien, Holton C., Zamboni, Luca.
Structure of three interval exchange transformations. I. An arithmetic study.
Ann. Inst. Fourier (Grenoble) 51, no. 4, 861--901, 2001.
 
  Ghorpade Sudhir R., Lachaud Gilles.
Hyperplane sections of Grassmannians and the number of MDS linear codes.
Finite Fields Appl. 7, no. 4, 468--506, 2001.
 
  Girard Jean-Yves.
Locus solum : from the rules of logic to the logic of rules.
Math. Structures Comput. Sci. 11, no. 3, 301--506, 2001.
 
Guénoche Alain, Garreta H.
Can we have confidence in a tree representation ?
Proceedings of JOBIM'2000, Lecture Notes in Computer Sciences, vol. 2066, pp. 43-53, 2001.
 
  Hubert Pascal, Schmidt Thomas A.
Invariant of translation surfaces.
Annales de l'Institut Fourier, 51, 461--495, 2001.
 
  Ilyashenko Yu., Shehtman V., Tsfasman Michael.
Sergei N. Artemov. Dedicated to the memory of I. G. Petrovskii on the occasion of his 100th anniversary.
Mosc. Math. J. 1, no. 4, 643, 2001.
 
  Ilyashenko Yu., Malyshev V., Shlosman S., Sinai Ya., Tsfasman M.
Robert A. Minlos.
Mosc. Math. J. 1, no. 3, 305--306, 2001.
 
  Kasparov Gennadi, Higson Nigel.
E-theory and KK-theory for groups which act properly and isometrically on Hilbert space.
Invent. Math. 144, 23--74, 2001
 
  Klimcik Ctirad.
The formulae of Kontsevich and Verlinde from the perspective of the Drinfeld double.
Comm. Math. Phys. 217, no. 1, 203--228. 2001
 
  Krantz Thomas, Mogbil Virgile.
Encoding Hamiltonian circuits into multiplicative linear logic.
Theoret. Comput. Sci. 266, no. 1-2, 987--996, 2001.
 
  Laurent Michel.
Algebraic independence in algebraic groups. I. Small transcendence degrees.
Introduction to algebraic independence theory, 199--211, Lecture Notes in Math., 1752, Springer, Berlin, 2001.
 
  Laurent Olivier.
A Token machine for full geometry of interaction (extended abstract).
Samson Abramsky, editor, Typed Lambda Calculi and Applications '01, volume 2044 of Lecture Notes in Computer Science, pages 283-297. ? Springer-Verlag, May 2001
 

Louboutin Stéphane.
Majorations explicites de |L(1, )|. III. [Explicit upper bounds on |L(1, )|. III].
C. R. Acad. Sci. Paris Sér. I Math. 332, no. 2, 95--98, 2001.

 
  Louboutin Stéphane.
Class number and class group problems for some non-normal totally real cubic number fields.
Manuscripta Math. 106, 411--427, 2001.
Preprint
2000
  Louboutin Stéphane.
Computation of L(0,) and of relative class numbers of CM-fields.
Nagoya Math. J. 161, 171--191, 2001.
 
  Louboutin Stéphane.
Explicit upper bounds for residues of Dedekind zeta functions and values of L-functions at s=1, and explicit lower bounds for relative class numbers of CM-fields.
Canadian J. Math. 53 (6), 1194--1222, 2001.
Preprint
2001
  Louboutin Stéphane.
The mean value of |L(k, )|2 at positive rational integers k\ge 1.
Colloquium math. 90, 69--76, 2001.
 
  Mauduit Christian.
Arithmetical properties of the Thue-Morse sequence.
Periodica Mathematica Hungarica 43, no. 1-2, 137--153, 2001
 
  Nogueira Arnaldo, Chaves J.
Spectral properties of interval exchange maps,
Montashefte für Mathematik 134, 2, pp. 89--102, 2001
 
  Nogueira Arnaldo.
The Borel-Bernstein theorem for multidimensional continued fractions.
Journal d'Analyse Mathématique, vol. 85, 1--41, 2001
 
  Ostrik V.V., Tsfasman M.A.
Algebraic geometry and number theory : rational and elliptic curves.
Moscow Center for Continuous Mathematical Education, 48 pp., 2001.
 
  Paolini Luca.
Call-by-value separability and computability.
Theoretical computer science (Torino, 2001), 74--89, Lecture Notes in Comput. Sci., 2202, Springer, Berlin, 2001
 
  Pichon Anne.
Fibrations sur le cercle et surfaces complexes.
Annales de l'Institut Fourier, tome 51, fascicule 2, 2001
 
  Sano Yuki, Arnoux Pierre, Ito Shunji.
Higher dimensional extensions of substitutions and their dual maps.
J. Anal. Math. 83, 183--206, 2001.
 
  Shlosman Senya, Tsfasman Michael A.
Random lattices and random sphere packings : typical properties.
Mosc. Math. J. 1, no. 1, 73--89, 2001.
 
  Siegel Anne.
Théorème des trois longueurs et suites sturmiennes : mots d'agencement des longueurs.
Acta Arithmetica, 97 (1-3), pp. 195--210, 2001.
 
  Vladuts Serge.
Isogeny class and Frobenius root statistics for abelian varieties over finite fields.
Mosc. Math. J. 1, no. 1, 125--139, 2001.
 


Last update : july 8, 2004, EL.